If you are only one week off of meds, you are still experiencing withdrawal symptoms. Anxiety is very common at this stage. Clonopin can help if your Dr will prescribe it.
Just a note; PAWS is after (post) the withdrawals are over and then symptoms appear.
I agree with GTMI, i am also sorry u are going through this...ALthough it is so common...Do u think u can get on an anit depressent?? Usually i would not recommend it for w/d's but only because you feel u are having a breakdown...
DO u have anything for the anxiety?? That would help u so much....
Try to just fix u right now, and getting through this...Then worry about him later....i know for me during w/d's everything seemed 100 times worst then they really were...Not just with hubby, with everything....Crying is very normal too...
hang in there
let us know if u have these meds to help , and how things go
This is pretty common. It really should ease up soon. Take care of yourself and know that you will start to feel better. Hang in there.
I do have meds for the anxiety I am all messed up I also have bi-polar so anything
I go through is already 10 times harder and now this. I have been taking nerve pills and I an on meds.
I am not using any other kind of pills (the hydroco) I wanted to stop and thats what I did, I still even have some have had them the whole time and all the pain I went through didn't take them
and don;t even want to I had to be strong in something in my life so i am proving that to myself..I am done with those things but the stress I am under rigth now how long does it last??/
You are going to make it....with everyone it is different...For me the depression part hit me a week after w/d's and last a few days.....Once i came here and talked it helped...
each day will get better.....
Congats on quitting hydro's
I think it is a bit early for PAWS....i did this at the end of physical wds....i think it may have been associated with feeling emotions again...so maybe positive in a way..i had surpressed emotions for a long time by using...then they were all exposed and i was no longer numbing them with pills.....it passes..cry and cry...i never cry but it can be good for the soul,,,this is also when i discovered what my triggers were
Yeah I agree, what your going thru is still withdrawels. But watch that depression, maybe you need your anti-depressant changed or the dose upped. I ended up with bad depression 2 months after I went cold turkey and it caused me to relapse. So keep an eye on it and see your doctor if you need to. I'd hate to see you relapse if it could be prevented just by changeing or upping your meds for awhile.
Hang in there, what your going thru is really hard, but you can do it.
All this does help thanks.... I did cut down from 10 to 15 pills a day to 3 pills a day a week before I quit so I guess really I have been withdrawing for about 2 weeks in a way I guess.
And my relationship has been bad for years and even on the pills I cried about everyday and thought about leaving everyday.... Now without the pills I am probably just seeing that this man is way to hard to stay with.. I love him but I can't have him mess my life up and I will not go back on pills just to ease the pain!!!
So I have some life choices to make as well and see if this is where I need to be....
But I have left before and this may sound nuts but the withdraw from him seems to be worse than the pills.... I guess people can be drugs as well.
Any comments at all will help any advice I would love to hear, you guys are really great and as I look back my whole life has been triggers from the moment of birth I just want to break the cycle! I want to be happy someday...
I still can't sleep and I am soooo tired from what I read this is normal???
I pray for all of us I truely do I don't just say that, thanks so much friends!
The same type thing happened to me...I saw the reasons i used when i quit using and it was not a pretty site for me....the main reason men relapses is a woman...and the main reason women relapse is a man...just food for thought.....quitting involves lifestyle changes once u get clean and those are tough....move slow...u still have some healing to do
just take one day at a time right now. it gets better. best of luck to you.